# SDR UIEA2018101302256

- Difficulty date: October 12, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,080 hours, 18,498 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOMATIC FUNCTION OF LEFT FWD PUMP INOP. FOUND WIRE 09G-16 BROKEN AT CONNECTOR D5800P, PIN 10. RE-PINNED AND INSTALLED IN CONNECTOR IAW SWPM 20-63-00, SPM 20-60-03. OPS TEST GOOD IAW AMM 28-25-01.
